5 doctors weighed in:

I'm taking methotrexate & I get headaches. When is the best time to take Excedrin without doing harm to my health?

5 doctors weighed in
Dr. Eric Hastriter
Pediatrics - Neurology
2 doctors agree

In brief: Excedrin

Never take excedrin.
It has caffeine in it and will dehydrate you. Aleve (naproxen) would be a better choice for you.

In brief: Excedrin

Never take excedrin.
It has caffeine in it and will dehydrate you. Aleve (naproxen) would be a better choice for you.
Dr. Eric Hastriter
Dr. Eric Hastriter
Thank
Dr. Philip Rosenblum
Family Medicine
2 doctors agree

In brief: Different problem

Let me start off by stating that the headaches and Methotrexate are two separate issues.
My advice is that if you are taking excedrin often enough to worry about it interacting with other medications, then you're taking it too often. You need to see your doctor about getting your headaches treated because you're having too many headaches.

In brief: Different problem

Let me start off by stating that the headaches and Methotrexate are two separate issues.
My advice is that if you are taking excedrin often enough to worry about it interacting with other medications, then you're taking it too often. You need to see your doctor about getting your headaches treated because you're having too many headaches.
Dr. Philip Rosenblum
Dr. Philip Rosenblum
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors